# SDR ERAA20130024

- Difficulty date: February 21, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N882EA
- Make and model: Dhav DHC8103
- Aircraft serial: 098
- Aircraft time: 52,485 hours, 73,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AFT ROW CEILING.  RELAMPED AS REQUIRED, OPS CHECK GOOD.
